Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 18, Number 2
HTML articles powered by AMS MathViewer

Quasianalyticity and pluripolarity
Dan Coman, Norman Levenberg and Evgeny A. Poletsky PDF
J. Amer. Math. Soc. 18 (2005), 239-252
The affine Plateau problem
Neil S. Trudinger and Xu-Jia Wang PDF
J. Amer. Math. Soc. 18 (2005), 253-289
Green currents for holomorphic automorphisms of compact Kähler manifolds
Tien-Cuong Dinh and Nessim Sibony PDF
J. Amer. Math. Soc. 18 (2005), 291-312
Enumerative tropical algebraic geometry in $\mathbb {R}^2$
Grigory Mikhalkin HTML | PDF
J. Amer. Math. Soc. 18 (2005), 313-377
The hypoelliptic Laplacian on the cotangent bundle
Jean-Michel Bismut PDF
J. Amer. Math. Soc. 18 (2005), 379-476
Mordell’s exponential sum estimate revisited
J. Bourgain PDF
J. Amer. Math. Soc. 18 (2005), 477-499